# SDR SIMA200431003

- Difficulty date: October 27, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N736DT
- Make and model: Emb EMB-135LR
- Aircraft serial: 145388
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION THE GALLEY CENTER HAT BEAM WAS FOUND CORRODED.  REMOVED EXISTING CENTER HAT BEAM AND INSTALLED NEW BEAM.  REPAIR DONE IAW SRM.
